Journal article
Anisotropic wavelet bases and thresholding



Publication Details
Authors:
Hochmuth, R.
Publication year:
2007
Journal:
Mathematical News / Mathematische Nachrichten
Pages range:
523-533
Volume number:
280
Start page:
523
End page:
533
ISSN:
0025-584X

Abstract
We consider thresholding with respect to anisotropic wavelet bases measuring the approximation error in anisotropic Hardy spaces H-p(a) for p > 0, which are known to be equal to L-p for p > 1. In particular, we characterize those functions that provide a specific convergence rate by intrinsic smoothness properties. To this end we apply restricted nonlinear approximation, see [3], which is a generalization of n-term approximation in which a weight function is used to control the terms of the approximations. (c) 2007 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.


Authors/Editors

Last updated on 2019-01-11 at 16:06